MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION SIROLIMUS FLEX REAGENT CARTRIDGE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION; DIMENSION SIROLIMUS FLEX REAGENT CARTRIDGE
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted a siemens healthcare diagnostics remote services center (rsc) and reported that erroneously elevated sirolimus (siro) results were obtained on two patient samples on a dimension exl 200 integrated chemistry system.Quality control (qc) was within the range on the day of the event.Siemens is evaluating the event.
 
Event or Problem Description
The customer reported that erroneously elevated sirolimus (siro) results were obtained on two patient samples on a dimension exl 200 integrated chemistry system.The erroneous results were reported to the physician(s), who questioned the results.The samples were reprocessed on the original system.The reprocessed results were lower than the erroneous results and were reported to the physician(s) as the correct results.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated sirolimus (siro) results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 2517506-2026-00001 on 02-jan-2026.Additional information (08-jan-2026): siemens concluded the investigation of the event.Siemens reviewed the instrument data files, and the information provided by the customer.Calibration was acceptable on the day of the event.The customer performed a precision study, which passed.A siemens customer service engineer (cse) was dispatched to the customer¿s site.During the visit, the cse performed a precision study across all three levels of quality control (qc), and the results were acceptable.There were no indications of any issues with reagent, sample pipetting, or delivery on the system.The cause of the event is unknown.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.Section h6 has been updated to reflect the siemens investigation.

Brand Name
DIMENSION
Common Device Name
DIMENSION SIROLIMUS FLEX REAGENT CARTRIDGE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key23941634
Report Number2517506-2026-00001
Device Sequence Number15411513
Product Code NRP
UDI-Device Identifier00842768022111
UDI-Public(01)00842768022111(10)GB6275(17)261002
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K081857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2026
Device Model NumberN/A
Device Catalogue Number10464331
Device Lot NumberGB6275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Supplement Date Received by Manufacturer01/08/2026
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown